MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86248
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
The maestro 4000 generator was selected for use during the procedure of atrioventricular node ablation.It was reported that when temperature control setting was selected the generator failed to deliver enough ablation power.The temperature spiked.The operator replaced the generator with a non-boston scientific device to complete the procedure.No patient complications occurred.The generator is expected to return.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The maestro 4000 generator was selected for use during the procedure of atrioventricular node ablation.It was reported that when temperature control setting was selected the generator failed to deliver enough ablation power.The temperature spiked.The operator replaced the generator with a non-boston scientific device to complete the procedure.No patient complications occurred.The generator is expected to return.It was further reported that no error messages displayed.
 
Additional Manufacturer Narrative
Device technical analysis: the allegation in this complaint has not been confirmed due to returned generator passing all functional tests with no abnormalities seen.
 
Event or Problem Description
The maestro 4000 generator was selected for use during the procedure of atrioventricular node ablation.It was reported that when temperature control setting was selected the generator failed to deliver enough ablation power.The temperature spiked.The operator replaced the generator with a non-boston scientific device to complete the procedure.No patient complications occurred.The generator is expected to return.It was further reported that "no error messages were displayed and the device was replaced with a refurbished model.".

Brand Name
MAESTRO 4000 CONTROLLER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
STELLARTECH RESEARCH CORPORATION
560 cottonwood drive
milpitas CA 95035
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key19233258
Report Number2124215-2024-26851
Device Sequence Number6980894
Product Code LPB
UDI-Device Identifier08714729861911
UDI-Public08714729861911
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86248
Device Catalogue Number86248
Device Lot Number1114191365
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer04/24/2024
09/27/2024
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date05/15/2024
10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown